# SDR CALA2023020600349

- Difficulty date: February 6, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 69,557 hours, 29,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Stuck
- Location: Aft Fa Pnl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN OFF AFTER SELECTING ON FROM AFT ATT PANEL. FOUND EMER LIGHT SWITCH AT AFT ATTENDANT PANEL STUCK IN ON POSITION AND SWITCH WOULD NOT RELEASE. REMOVED AND REPLACED THE AFT ATTENDANT PANEL. OPS CHECK IS GOOD.
